# SDR REXA2014021700210

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 21,333 hours, 18,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHTING ROW 1C - D PLASTIC COVER ABOUT 2 FEET LONG BROKEN & THE EMERGENCY FLOOR STRIP EXPOSED.  REPLACED EMERGENCY FLOOR TRACK LIGHT COVER FROM ROWS 1C - D THRU 5C - D.  ALL CHECKED GOOD IAW REF CRJ 200 AMM CH 33-51-00.
